Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Views: 162 , Downloads: 123 | CTR: 76 % | Weekly Popularity: ⮙2

Research Paper, Mathematics, India, Volume 6 Issue 9, September 2017

Pages: 108 - 111

Strong and -Convergence of a New Iteration for Nonexpansive Mapping in CAT (0) Space

Rohtash

Share this article



Top